JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Distributivity on the Gyrovector Spaces
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 1,  2015, pp.13-20
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.1.13
 Title & Authors
Distributivity on the Gyrovector Spaces
Kim, Sejong;
  PDF(new window)
 Abstract
As a vector space provides a fundamental tool for the study of Euclidean geometry, a gyrovector space provides an algebraic tool for the study of hyperbolic geometry. In general, the gyrovector spaces do not satisfy the distributivity with scalar multiplication. In this article, we see under what condition the distributivity with scalar multiplication is satisfied.
 Keywords
gyrogroup;gyrovector space;gyroautomorphism;
 Language
English
 Cited by
 References
1.
L. V. Sabinin, L. L. Sabinin, and L. V. Sbitneva, On the notion of a gyrogroup, Aequ. Math., 56(1998), 11-17. crossref(new window)

2.
A. A. Ungar, Analytic hyperbolic geometry and Albert Einstein's special theory of relativity, World Scientific Press, 2008.